Advil PM Liqui-Gels Pain Reliever/Nighttime Sleep Aid Liquid Filled Capsule, 200mg Ibuprofen, 38mg Diphenhydramine, 20 CT

In stock
ITEM
17261201
$6.00

Minimum order qty 1
Every 72 you order gets shipped as a pack
Print
Sleep better with Advil PM. By combining the #1 selling pain reliever with the #1 selling soothing sleep aid (2), Advil PM helps you fall asleep faster and stay asleep longer (1). Don't let backache, minor arthritis pain, joint pain or other minor nighttime aches and pains interrupt a restful night's sleep. Put Pain to Rest: Sleep is your body’s natural way to revitalize and recover from the wear and tear of the day. If pain is keeping you awake, try Advil PM for unsurpassed nighttime pain relief. (3) Ingredients: The active ingredients in Advil PM Caplets include 200 milligrams of ibuprofen (an NSAID) and 38 milligrams of diphenhydramine citrate. (1) Compared to a placebo or no treatment (2) Among OTC brands (3) Among leading OTC nighttime pain relievers
More Information
Brand Advil
Unit Size 20 each
Available Online & In-Store

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
Children's Benadryl Allergy Relief Grape Flavored Chewable Tablets - 20ct Benadryl Child Allergy Chewables provide temporary relief from allergy symptoms such as runny nose, sneezing, itching of nose or throat, and itchy, watery eyes. These grape-flavored chewable tablets relieve your child’s allergy symptoms due to hay fever or other upper respiratory allergies.. Quickview
Children's Benadryl Allergy Relief Grape Flavored Chewable Tablets - 20ct

Benadryl Child Allergy Chewables provide temporary relief from allergy symptoms such as runny nose, sneezing, itching of nose or throat, and itchy, watery eyes. These grape-flavored chewable tablets relieve your child’s allergy symptoms due to hay fever or other upper respiratory allergies.

View Details X
Claritin 24-Hour Non-Drowsy Allergy Tablets, Loratadine 10 mg, Antihistamine, 20 ct Claritin tablets provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens. For adults and children ages 6+. One tablet contains 10 mg of loratadine.     INGREDIENTS: Loratadine, Corn Starch, Lactose Monohydrate, Magnesium Stearate      ALLERGENS: N/A. Quickview
Claritin 24-Hour Non-Drowsy Allergy Tablets, Loratadine 10 mg, Antihistamine, 20 ct

Claritin tablets provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose.

Claritin provides relief of symptoms that can be triggered by over 200 different allergens.

Claritin is an antihistamine, so it hinders the cascade triggered by allergens.

For adults and children ages 6+.

One tablet contains 10 mg of loratadine.    

INGREDIENTS: Loratadine, Corn Starch, Lactose Monohydrate, Magnesium Stearate     

ALLERGENS: N/A

View Details X
Aspercreme with Lidocaine 1.75oz Numbs away pain. Penetrates to desensitize aggravated nerves. Fast acting. Targets more pain receptors.* Back, neck & shoulder Knee & elbow Hand & wrist Foot, ankle & leg Maximum Strength Available Without a Prescription The Number One Odor-Free Creme Brand** No Irritation No Burning Non-Greasy. Quickview
Aspercreme with Lidocaine 1.75oz

Numbs away pain. Penetrates to desensitize aggravated nerves. Fast acting. Targets more pain receptors.* Back, neck & shoulder Knee & elbow Hand & wrist Foot, ankle & leg Maximum Strength Available Without a Prescription The Number One Odor-Free Creme Brand** No Irritation No Burning Non-Greasy

View Details X